# SDR CALA2018011200121

- Difficulty date: January 12, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 88,365 hours, 21,456 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Part number: 411N201311
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR DISARM LEVER OUT OF POSITION, DOOR ARMS AND DISARMS OK IAW FIM 52-11-00-815-813.
